# SDR 29GA2023100900001

- Difficulty date: October 7, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N401SV
- Make and model: Aerosp ATR42-500
- Aircraft serial: 1216
- Aircraft time: 6,067 hours, 5,784 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Handle
- Part number: F96GA0102
- Part serial: 2132
- Condition: Intermittent
- Location: Flight Deck
- Part time: 3,083 hours, 3,191 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O, G
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF LANDING GEAR HANDLE STAYS LOCKED IN POSITION ON THIRD ATTEMPT IT MOVED TO THE UP POSITION. CORRECTIVE ACTION REMOVED AND REPLACED LANDING GEAR CONTROL LEVER OPS CHECK GOOD.
